# SDR DHL9770236D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, E AND E DOOR EXT SKIN HAS CRACK AT FWD RT AREA 6 INBD OF CORNER BETWEEN FASTENERS.  REPLACED DOOR SKIN, 24 X 24 PER SRM 51-30-2.
